# SDR VJ3R2013FA0000660

- Difficulty date: November 20, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Aircraft time: 22,823 hours
- Engine: Cont IO520BB
- Engine time: 375 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0843
- Condition: Failed
- Location: Alternator
- Part time: 4,376 hours, 17,504 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUNUP, THE PILOT REPORTED THAT THE ALTERNATOR WAS DISCHARGING AND THE ALTERNATOR OUT LIGHT WAS ON.  DURING TROUBLESHOOTING IT WAS FOUND THAT THE ALTERNATOR CIRCUIT BREAKER HAD FAILED, WITH AN ESTIMATED 17504 CYCLES.  A NEW CIRCUIT BREAKER INSTALLED AND ALTERNATOR OPS NORMAL.
